# SDR 20000623SH002

- Difficulty date: June 8, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N789EP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- Engine: Lyc IO360L2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Plug
- Part number: LW11775
- Condition: Worn
- Location: Piston Pin
- Part time: 688 hours
- Component: Cylinder Assy, Lyc
- Component part number: LW12427
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED LYC SI 1492B.  DURING PHASE 2 INSPECTION, OIL FILTER WAS REMOVED AND CUT OPEN FOR INSPECTION.  AN EXCESSIVE AMOUNT OF ALUMINUM FLAKES WERE DISCOVERED.  ALL 4 CYLINDERS REMOVED ENOUGH TO INSPECT AND REPLACED 8 WORN PISTON PIN PLUGS WITH PN 60828 PLUGS.  REINSTALLED CYLINDERS WITH NEW CYLINDER BASE SEALS, INTAKE GASKETS, PUSHROD SEALS AND VALVE COVER GASKETS.  PERFORMED OPERATIONAL CHECK, CHECKED SATISFACTORY.  (X)
